Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 24, 2009, 4:06 PM MDT for 11 counties in New Mexico. It took effect at Apr 25, 2009, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2009, 4:06 PM MDT (22:06 UTC)
- In effect from
- Apr 25, 2009, 11:00 AM MDT
- Expired
- Apr 25, 2009, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3796 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 242206 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 PM MDT FRI APR 24 2009 ...RED FLAG WARNING THROUGH EARLY THIS EVENING BELOW SIGNIFICANT SNOW PACK FOR THE NORTHEAST HIGHLANDS...SANDIA/MANZANO AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS AND NORTHEAST PLAINS...AS WELL AS THE NORTHWEST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING SATURDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO LATE SATURDAY...WHILE A STRONG LEE TROUGH PERSISTS AT THE SUFACE...CAUSING WINDY CONDITIONS TO PERSIST FOR A COUPLE MORE DAYS. SINCE CRITICALLY LOW MINIMUM HUMIDITIES WILL ALSO PERSIST...WE WILL CONTINUE THE RED FLAG WARNING ALREADY IN EFFECT FOR PARTS OF THE WEST AND MUCH OF THE EAST THROUGH EARLY THIS EVENING WHEN HUMIDITIES WILL INCREASE AND SURFACE WINDS WILL DECREASE AFTER SUNSET. SATURDAY LOOKS LIKE THE WINDIEST DAY OF THE WEEKEND...AND A MORE WIDESPREAD RED FLAG WARNING IS NOW IN EFFECT FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS. BREEZY TO WINDY CONDITIONS WILL LINGER EAST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AS THE UPPER TROUGH AND STRONG WINDS ALOFT GRADUALLY EXIT EAST. THUS...A FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD. NMZ103-104-107-108-250300- /O.UPG.KABQ.FW.A.0031.090425T1700Z-090426T0300Z/ /O.NEW.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ /O.NEW.KABQ.FW.A.0032.090426T1700Z-090427T0300Z/ /O.CON.KABQ.FW.W.0033.000000T0000Z-090425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 406 PM MDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY BELOW SIGNIFICANT SNOW PACK... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING WHICH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. ANOTHER RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ105-250300- /O.UPG.KABQ.FW.A.0031.090425T1700Z-090426T0300Z/ /O.NEW.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ /O.CON.KABQ.FW.W.0033.000000T0000Z-090425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 406 PM MDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH REMAINS IN EFFECT UNITL 9 PM MDT THIS EVENING. ANOTHER RED FLAG WARNING IS ALSO IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF BOTH RED FLAG WARNINGS. && $$ NMZ106-109-250300- /O.UPG.KABQ.FW.A.0031.090425T1700Z-090426T0300Z/ /O.NEW.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 406 PM MDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
4 follow-up statements
000 WWUS85 KABQ 250250 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 850 PM MDT FRI APR 24 2009 ...RED FLAG WARNING SATURDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO LATE SATURDAY...WHILE A STRONG LEE TROUGH PERSISTS AT THE SURFACE...CAUSING WINDY CONDITIONS TO PERSIST THROUGH THE WEEKEND. EXPECT A WINDY DAY ON SATURDAY...AND A RED FLAG WARNING IS NOW IN EFFECT FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS. BREEZY TO WINDY CONDITIONS WILL LINGER EAST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AS THE UPPER TROUGH AND STRONG WINDS ALOFT GRADUALLY EXIT EAST. THUS...A FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS AND OKLAHOMA STATE LINES. NMZ103-104-107-108-251600- /O.EXP.KABQ.FW.W.0033.000000T0000Z-090425T0300Z/ /O.CON.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ /O.CON.KABQ.FW.A.0032.090426T1700Z-090427T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 850 PM MDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR ON BOTH SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ105-251600- /O.EXP.KABQ.FW.W.0033.000000T0000Z-090425T0300Z/ /O.CON.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 850 PM MDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-251600- /O.CON.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 850 PM MDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SHY
000 WWUS85 KABQ 251159 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT SAT APR 25 2009 ...RED FLAG WARNING SATURDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY LATE MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG SOUTHWEST WINDS ALOFT WILL MIX TO THE SURFACE CREATING STRONG 20 FOOT WINDS AND VERY DRY RELATIVE HUMIDITY VALUES THIS AFTERNOON AND EARLY EVENING. THE WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING. NMZ103-104-107-108-252200- /O.CON.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ /O.CON.KABQ.FW.A.0032.090426T1700Z-090427T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 559 AM MDT SAT APR 25 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR ON BOTH SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ105-106-109-252200- /O.CON.KABQ.FW.W.0034.090425T1700Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 559 AM MDT SAT APR 25 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
000 WWUS85 KABQ 252153 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 PM MDT SAT APR 25 2009 ...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK FOR ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING SUNDAY 10 AM MDT TO 8 PM MDT BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .PEAK AFTERNOON MIXING AND AN APPROACHING COLD FRONT FROM THE WEST WILL ALLOW SURFACE WINDS TO CONTINUE TO INCREASE THROUGH SUNSET AND CRITICALLY LOW HUMIDITIES TO PERSIST UNTIL AROUND 9 PM MDT. THUS...THE RED FLAG WARNING REMAINS IN EFFECT FOR ALL AREAS EXCEPT THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS UNTIL THEN. A RED FLAG WARNING IS ALSO NOW IN EFFECT FOR SUNDAY MORNING THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE STRONG WINDS ALOFT WILL LINGER OVER A SURFACE LEE TROUGH AND VERY DRY HUMIDITIES. NMZ103-104-107-108-260300- /O.UPG.KABQ.FW.A.0032.090426T1700Z-090427T0300Z/ /O.NEW.KABQ.FW.W.0035.090426T1600Z-090427T0200Z/ /O.CON.KABQ.FW.W.0034.000000T0000Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 353 PM MDT SAT APR 25 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR ON BOTH SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF BOTH OF THESE RED FLAG WARNINGS. && $$ NMZ105-106-109-260300- /O.CON.KABQ.FW.W.0034.000000T0000Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 353 PM MDT SAT APR 25 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
000 WWUS85 KABQ 260255 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 855 PM MDT SAT APR 25 2009 ...RED FLAG WARNING SUNDAY 10 AM MDT TO 8 PM MDT BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .A RED FLAG WARNING WILL REMAIN IN EFFECT FOR SUNDAY MORNING THROUGH EARLY SUNDAY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. STRONG WINDS ALOFT COMBINED WITH AN AREA OF LOW PRESSURE AT THE SURFACE WILL TAKE SHAPE OVER EASTERN NEW MEXICO. IN ADDITION...LOW HUMIDITY WILL ALSO BE IN PLACE...GIVING WAY TO CRITICAL FIRE WEATHER CONDITIONS IN AREAS BENEATH ANY SNOW PACK. NMZ103-104-107-108-261400- /O.EXP.KABQ.FW.W.0034.000000T0000Z-090426T0300Z/ /O.CON.KABQ.FW.W.0035.090426T1600Z-090427T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 855 PM MDT SAT APR 25 2009 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...HOWEVER A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR AGAIN ON SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-260400- /O.EXP.KABQ.FW.W.0034.000000T0000Z-090426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 855 PM MDT SAT APR 25 2009 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS ARE BEGINNING TO DECREASE IN SPEED ACROSS CENTRAL AND WESTERN NEW MEXICO...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE EVENING. HOWEVER...A FEW LOCALIZED AREAS OF CRITICAL FIRE WEATHER MAY PERSIST FOR ANOTHER HOUR OR TWO BEFORE WINDS COMPLETELY DIMINISH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:01 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 24, 3:01 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT FRI APR 24 2009 .DISCUSSION...RELATIVELY BENIGN DAY ACROSS THE REGION AHEAD OF A WEATHER DISTURBANCE THAT WILL IMPACT THE AREA THE NEXT COUPLE OF DAYS. THIS SYSTEM IS BEGINNING TO GET SPUN UP OVER NORTHERN CALIFORNIA...AND WILL TAKE A GLANCING BLOW AT THE STATE ON SATURDAY AND INTO EARLY SUNDAY. IN ASSOCIATION WITH THIS SYSTEM...THE SURFACE AND MID LEVEL PRESSURE GRADIENTS WILL TIGHTEN ACROSS THE REGION AND AS A RESULT OUR WINDS WILL INCREASE. ADVISORY LEVEL WINDS ARE NOT OUT OF THE QUESTION TOMORROW AND BREEZY TO WINDY CONDITIONS WILL ALSO PERSIST ON SUNDAY. FUTURE SHIFTS WILL NEED TO EVALUATE THE NEED FOR A WIND ADVISORY ON SATURDAY. THE SYSTEM WILL HAVE ENOUGH PUNCH TO POSSIBLY PRODUCE SHOWERS AND THUNDERSTORMS ACROSS MAINLY THE HIGHER ELEVATIONS OF NORTHERN NEW MEXICO ON SATURDAY AND SATURDAY NIGHT. ISOLATED TO SCATTERED SHOWERS WILL LIKELY CONTINUE ACROSS THOSE AREAS UNTIL SUNDAY MORNING BEFORE THE PRECIPITATION SHIFTS EASTWARD TO NEAR THE OKLAHOMA AND TEXAS BORDERS BY SUNDAY AFTERNOON. BEYOND SUNDAY...WE WILL PRIMARILY BE MONITORING THE POTENTIAL FOR DRYLINE CONVECTION OVER FAR EASTERN NEW MEXICO AS A LARGE TROUGH OF LOW PRESSURE BECOMES ESTABLISHED OVER THE WESTERN STATES. SUCH A FLOW SHOULD BE CONDUCIVE FOR THE WESTWARD DRIFT OF THE DRYLINE INTO EASTERN NEW MEXICO AND GIVES THE PROBABILITIES FOR PRECIPITATION CURRENTLY IN THE FORECAST FAR GREATER LEGITIMACY. && .AVIATION... WINDS ALOFT ARE STRENGTHENING AND CAUSING SURFACE WINDS TO GUST. THESE GUSTS WILL CONTINUE TO STRENGTHEN UNTIL SUNSET...WHEN THE LOWER ATMOSPHERE WILL DECOUPLE FROM THE STRONGER WINDS ALOFT. HOWEVER...STRONGER WINDS SHOULD PERSIST IN THE MOUNTAINS THROUGH TONIGHT AS A SPEED MAXIMUM IN THE POLAR JET STREAM GRADUALLY MOVES OVERHEAD. MORNING HIGH CLOUDS ON SATURDAY COULD DELAY MIXING...AND THUS THE START TIME OF GUSTY SURFACE WINDS...BY AN HOUR OR TWO SATURDAY MORNING. SATURDAY LOOKS LIKE A WINDY DAY WITH STRONG AND GUSTY SOUTHWEST WINDS. SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE COLORADO BORDER SATURDAY AFTERNOON...ESPECIALLY ACROSS THE NORTHWEST MOUNTAINS AND NORTHWEST PLATEAU...AS AN UPPER LEVEL TROUGH CLIPS THAT PORTION OF THE STATE. MEANWHILE...THE DRY LINE IS EXPECTED TO BECOME ACTIVE TOWARD THE TEXAS BORDER WITH A SMALL CHANCE FOR HIGH BASED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...ESPECIALLY IN THE CLOVIS AND PORTALES AREA. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44 && .FIRE WEATHER... THE ACTIVE FIRE WEATHER EPISODE ALREADY UNDERWAY LOOKS TO CONTINUE SATURDAY AND SUNDAY CRITICALLY LOW MINIMUM HUMIDITIES PERSIST...THE CORE OF A POLAR JET MAX CROSSES THE FORECAST AREA...AND A SURFACE LEE TROUGH DEVELOPS ON THE PLAINS. LOOK FOR WIND SPEEDS TO INCREASE FOR THE REMAINDER OF THIS AFTERNOON AS THE SPEED MAXIMUM ALOFT APPROACHES. SO...WE WILL LEAVE THE CURRENT RED FLAG WARNING IN EFFECT UNTIL IT EXPIRES AT 2100 MDT. THE STRONGEST WINDS ARE EXPECTED SATURDAY...AND WE HAVE UPGRADED SATURDAYS FIRE WEATHER WATCH TO A RED FLAG WARNING IN ALL ZONES EXCEPT THE NW PLATEAU AND NORTH CENTRAL MOUNTAINS WHERE GREENUP SHOULD MITIGATE THE FIRE WEATHER THREAT. A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLORADO BORDER SATURDAY...AND ESPECIALLY ACROSS THE NW PLATEAU AS AN UPPER LEVEL TROUGH CROSSES THAT REGION. THE DRY LINE MAY ALSO TRIGGER A FEW HIGH BASED SHOWERS AND THUNDERSTORMS ALONG THE TEXAS BORDER SATURDAY AFTERNOON AND EVENING. SUNDAY...THE TAIL END OF THE SPEED MAX ALOFT WILL LINGER OVER NM WITH BREEZY TO WINDY CONDITIONS LINGERING. ALTHOUGH SPEEDS WILL DECREASE A NOTCH FROM SATURDAYS READINGS...THEY COULD STILL BE STRONG ENOUGH TO REACH CRITICAL THRESHOLDS. SINCE CRITICALLY LOW HUMIDITIES ARE EXPECTED TO PERSIST...WE ARE ISSUING A FIRE WEATHER WATCH FOR SUNDAY BELOW SIGNIFICANT SNOW PACK ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS WILL WEAKEN ENOUGH MONDAY BETWEEN SYSTEMS TO PROVIDE A REPRIEVE FROM CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...SPEEDS ARE EXPECTED TO INCREASE AGAIN TUESDAY AND ESPECIALLY WEDNESDAY NEXT WEEK AS ANOTHER QUICK MOVING UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES NORTH OF NM. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 73 40 67 / 0 10 10 5 GALLUP.......................... 36 68 32 62 / 0 5 0 0 GRANTS.......................... 37 71 35 64 / 0 5 0 0 GLENWOOD........................ 41 78 41 73 / 0 0 0 0 CHAMA........................... 30 63 30 56 / 5 20 20 10 LOS ALAMOS...................... 42 68 40 61 / 0 5 5 0 RED RIVER....................... 30 60 28 52 / 0 20 20 10 TAOS............................ 37 70 35 62 / 0 10 10 5 SANTA FE........................ 39 72 39 63 / 0 0 5 0 SANTA FE AIRPORT................ 43 75 41 67 / 0 0 5 0 ESPANOLA........................ 40 77 39 69 / 0 0 5 5 ALBUQUERQUE HEIGHTS............. 50 78 48 72 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 49 81 47 74 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 48 77 47 70 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 49 80 46 72 / 0 0 0 0 SOCORRO......................... 48 82 47 78 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 42 73 38 65 / 0 0 0 0 MORIARTY/ESTANCIA............... 43 75 41 67 / 0 0 0 0 CARRIZOZO....................... 48 79 47 74 / 0 0 0 0 RUIDOSO......................... 45 72 44 68 / 0 0 0 0 RATON........................... 40 73 38 70 / 0 5 10 10 LAS VEGAS....................... 42 73 40 66 / 0 0 0 5 ROY............................. 44 75 42 71 / 0 5 5 5 CLAYTON......................... 47 77 47 74 / 0 5 10 10 SANTA ROSA...................... 48 83 47 78 / 0 0 0 0 TUCUMCARI....................... 52 85 52 81 / 0 5 0 5 FORT SUMNER..................... 49 84 49 81 / 0 0 0 5 CLOVIS.......................... 53 85 51 81 / 5 5 5 10 PORTALES........................ 52 87 53 83 / 5 5 5 10 ROSWELL......................... 54 89 54 85 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ103>109. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>105-107-108. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 03/44
Hazardous weather outlook, Apr 24, 6:00 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 24 2009 NMZ001>021-026-251200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11AM TO 9PM MDT TODAY FOR THE EAST CENTRAL AND NORTHEAST PLAINS...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE WESTERN MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT SATURDAY FOR MOST OF NORTH AND CENTRAL NEW MEXICO...EXCEPT THE NORTHWEST PLATEAU AND NORTHERN MOUNTAINS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ALONG THE TEXAS STATE LINE SATURDAY AND SUNDAY AFTERNOON WITH STRONG WINDS AND LARGE HAIL THE MAIN THREATS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AFTERNOON ALONG THE TEXAS STATE LINE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:06 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.